It looks like you're using an Ad Blocker.

Please white-list or disable in your ad-blocking tool.

Thank you.


Some features of ATS will be disabled while you continue to use an ad-blocker.


Help ATS via PayPal:
learn more

Depakote and bad dreams

page: 1

log in


posted on Nov, 15 2004 @ 08:40 PM
My shrink put me on Depakote about six weeks ago to help with my increasing anxiety. (I take Xanax but am going thru a rough time and need extra help.) Anyway, I've been having bad dreams since I started the meds. Not nightmares, but dreams where I am screaming at my family and friends. The dreams are very upsetting and I try to forget them. I use to be able to take control of my dreams (lucid dreams) but can't do that anymore. I was suppose to see my shrink a few weeks back but she kept me waiting over an hour so, I had to reschedule and my appointment is now in December.

Has anyone else had this happen to them?

new topics

log in